# SDR ASOA2014122311921

- Difficulty date: November 30, 2014
- Submitted: December 23, 2014
- Operation: Air carrier
- Aircraft: N882AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7503
- Aircraft time: 29,540 hours, 26,982 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 625
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANGLE AT BS 625, S14L IS CRACKED, MORE THAN 1" INCH, AFT EQUIP BAY PRESSURE BULKHEAD.  R & R THE ANGLE IAW SRM 51-42-21.
